# SDR USAA980049

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: S 769
- Part time: 44,832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK, FOUND 1 INCH BY 1 INCH AND 1.5 INCH BY 2 INCH AREAS OF CORROSION UNDE RT WING TO FUSELAGE FILLET PANEL ON SKIN, STATION 769.  BLENDED AREAS AND INSTALLED DOUBLERS PER SRM 53-04 FIG 53.  CORROSION LEVEL 1, CORROSIN TASK NR C22-57301.  (M)
